Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Losing weight. Stopped Vitamin B12 supplements. No change. Cause?

About a year ago I started taking vitamin B12 supplements to boost my energy and metabolism. I lost a great deal of weight which points to my having a deficiency. I stopped taking the vitamins about 2 months ago and the weight loss has continued. I started at around 150lbs and am currently at 100 even. I am on no other medications and am otherwise healthy though I do smoke. What could be causing this and should I be worried that it won t stop?
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response

Thanks for your query.
Please go for your thyroid profile test and start doing slow exercise and stop eating all junk foods. Take small and frequent 6 meals. Drink 12 glasses of water. and reduce or stop smoking anymore. Include roasted baked and grilled food items in your diet instead of fried and oily.

Before suggesting anything more to you, would like to know your age and gender.

Dr Taru
Answered: Fri, 17 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor